# SDR ASAA2015112813956

- Difficulty date: November 28, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,434 hours, 8,343 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Flt Control
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER A MOMENTARY PITCH UP, THE A AUTOPILOT WOULD DISENGAGE TRYING TO REACQUIRE ALTITUDE.  OCCURRED IN LEVEL FLT, SMOOTH AIR.  ACFT GROUNDED.
